# SDR GTIA20130429573

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 5,276 hours, 2,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER LOW PRESSURE.  SERVICED ALL DOOR ASSISIT CYLINDER IAW MM.
